• Announcements

    • Kris

      Depression, Mental Health and Crisis Support   06/04/2017

      Depression, Mental Health and Crisis Support   Depression and other mental health difficulties are common amongst people on the autistic spectrum and their carers.   People who are affected by general mental health difficulties are encouraged to receive and share information, support and advice with other forum members, though it is important to point out that this exchange of information is generally based on personal experience and opinions, and is not a substitute for professional medical help.   There is a list of sources of mental health support here: <a href="http://www.asd-forum.org.uk/forum/index.php?showtopic=18801" target="_blank">Mental Health Resources link</a>   People may experience a more serious crisis with their mental health and need urgent medical assistance and advice. However well intentioned, this is not an area of support that the forum can or should be attempting to offer and we would urge members who are feeling at risk of self-harm or suicide to contact either their own GP/health centre, or if out of hours contact NHS Direct on 0845 4647 or to call emergency services 999.   We want to reassure members that they have our full support in offering and seeking advice and information on general mental health issues. Members asking for information in order to help a person in their care are seeking to empower both themselves and those they represent, and we would naturally welcome any such dialogue on the forum.   However, any posts which are deemed to contain inference of personal intent to self-harm and/or suicide will be removed from the forum and that person will be contacted via the pm system with advice on where to seek appropriate help.   In addition to the post being removed, if a forum member is deemed to indicate an immediate risk to themselves, and are unable to be contacted via the pm system, the moderating team will take steps to ensure that person's safety. This may involve breaking previous confidentiality agreements and/or contacting the emergency services on that person's behalf.   Sometimes posts referring to self-harm do not indicate an immediate risk, but they may contain material which others find inappropriate or distressing. This type of post will also be removed from the public forum at the moderator's/administrator's discretion, considering the forum user base as a whole.   If any member receives a PM indicating an immediate risk and is not in a position (or does not want) to intervene, they should forward the PM to the moderating team, who will deal with the disclosure in accordance with the above guidelines.   We trust all members will appreciate the reasoning behind these guidelines, and our intention to urge any member struggling with suicidal feelings to seek and receive approproiate support from trained and experienced professional resources.   The forum guidelines have been updated to reflect the above.   Regards,   The mod/admin team
LolaP1986

Tramadol - severe nausea

13 posts in this topic

I have an instability in my shoulder, and am supposed to be on light duties in work. The last few weeks thing doesn't seem to have happened and my shoulder is back to really hurting, but I've also really hurt my back/hip on the same side. Over the weekend I could hardly move. Yesterday it got so bad, nothing I took was helping, so I contacted a doctor, who gave me tramadol. It's worked quite well...I'm still uncomfortable but not really sore. I do have severe nausea and dizziness though. I just feel awful. Has anyone else experienced this? Every time I move I want to be sick.

Share this post


Link to post
Share on other sites

do you have a leaflet that came with them? sounds like one of the common side effects, the doc may want to give you a different kind of medication, or something to settle your stomach like kaolin morphine mixture. i wouldnt say its urgent but do monitor the situation, worst comes to it you call a doctor out. i can be a bit funny with medications, but i ride them out beacuse they work, and the 'brain fog' i get is worth it to get better. but nausea is like having a washing machine in your stomach and its not nice to live with, so keep and eye on it, perhaps call the doc tommorow (sounds like something that can be sorted over the phone) and see how you go. at the first sign of it getting worse though, go to hopital and go to the outpatients section (after hours doctor basically) or call a doctor out.

Share this post


Link to post
Share on other sites

Can you take anything else? When I had my car accident end of April I had to take Dicloflenac for a week for the whiplash pain, then a further few weeks of ibuprofen/paracetamol. If its causing that bad a reaction, I'd try something else. But I don't suffer with stomach ulcers or anything, that's why I can take something as strong as dicloflenac. Also, I take it with food.

Share this post


Link to post
Share on other sites

Tramadol belongs to the group of drugs known as opioid analgesics

 

The clue lies in opioid....

 

Hope you're not pregnant...

 

Other side effects include fatigue, bottom burps and extra toilet trips...:(

Share this post


Link to post
Share on other sites

 

 

Hope you're not pregnant...

 

 

she might want to be though lol. shes at that age for it.

Share this post


Link to post
Share on other sites

Definitely not pregnant.

 

I'm taking naproxen as well. My shoulder partially dislocates sometimes, due to the instability. I've over done it in work and have been generally very stressed, which I think is causing it all. The naproxen has never caused that reaction, so I'm sure its the tramadol. I think nausea is a common enough side effect, but leaves me so I can't do much. I will see how it goes over the next day or too!

Going to try to relax...tips??

Share this post


Link to post
Share on other sites

i know was stupid fool but took 3 of my mum's tramadol painkillers for her back i was due in work had to ring up and make excuse that had virus and couldn't go into work felt so sick light headed room spinning especially when moved closed my eyes everything was moving swaying ended up spending all day in bed felt dreadful awful - lesson learnt won't be doing that again!!! :( learn't hard way but if taken normally heard classic common side effect of them is nausea have tried eating before taking them? made me see stars!

 

XKLX

Share this post


Link to post
Share on other sites

a bad chick movie, and a cold glass of lemonade on ice.

 

Such as? I find most of those too annoying to watch. Lemonade on ice sounds good!

 

Smiley - My work know about my shoulder and I let my boss know today that it was bad again and my backs been bad. I will probably just be sent home tomorrow as I won't be much use to them. I'll either be sore or sick. Yeah I've made sure to eat with them, but it's a struggle. That's how I'm feeling...really sick and like everything is moving. It's horrible.

Share this post


Link to post
Share on other sites

Such as? I find most of those too annoying to watch.

 

 

in that case, terminator is always a good choice ;)

Share this post


Link to post
Share on other sites

I was thinking Arnie actually!

 

Share this post


Link to post
Share on other sites

Yeah, even checked to see what Arnie I have! :)

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now